Nausea, vomiting, and vaginal bleeding (in females) are possible symptoms that may occur if you take too much Estratest. Overdose effects are not likely to be serious, but a long-term overdose can cause problems, due to the testosterone component of the medication. If necessary, treatment for an Estratest overdose will involve supportive care.
Interested in a Discount on Estratest?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Estratest® (esterified estrogens/methyltestosterone) is a prescription hormone replacement medication. The effects of an Estratest overdose may vary, depending on a number of factors, including the Estratest dosage, the sex of the person who took the overdose, and whether it was taken with any other substances or medications.
If you suspect that you or someone else may have taken too much Estratest, seek immediate medical attention.
Since estrogens can irritate the stomach, an overdose with Estratest is likely to cause nausea and vomiting. In females (even in young girls), an overdose may also cause vaginal bleeding. However, serious effects due to estrogens are unlikely. Even in cases when very young children inadvertently took large doses of estrogens, such as the ones in Estratest, no serious problems were reported.
Serious problems are also unlikely after a short-term overdose of the testosterone component of Estratest, although a chronic (long-term) overdose can cause problems.
It is not known how to best treat an Estratest overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though an overdose of Estratest is unlikely to cause serious problems, you should still seek prompt medical attention if you believe that you or someone else may have taken too much of the drug.